Items where Division is "Faculty of Engineering, Science and Mathematics > School of Mathematics" and Year is 2012

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Number of items: 2.

Agunbiade, D.A and Adeboye, N.O (2012) Estimation of Heteroscedasticity Effects in A Classical Linear Regression Model Of a Cross-Sectional Data. Journal of Progress in Applied Mathematics, CSCANADA, 4 (2). pp. 18-28. ISSN 1925-251X

Agunbiade, Dawud Adebayo and Adeboye, Nurain Olawale (2012) Estimation under Heteroscedasticity: A Comparative Approach Using Cross-Sectional Data. Mathematical Theory and Modeling, 2 (11). pp. 1-8. ISSN 2224-5804

This list was generated on Wed Oct 5 01:18:44 2022 UTC.